# SDR SWAA2025102727922

- Difficulty date: October 23, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 69,335 hours, 41,355 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NORMAL LANDING. EXITING RUNWAY ( 25-35 KTS) FELT ANTI-SKID KICK IN. TWR ADVISED US SMOKE FROM NR 2 TIRE ON TAXI-IN FELT A/C WOBBLE WHILE TAXING.  INSPECTED BRAKE SYSTEM FOR NORMAL OPERATION; FOUND BRAKE DISK TO BE LOCKING UP IAW AMM 32-41-00. PERFORMED BITE CHECK OF ANTI SKID SYSTEM,  NO FAULTS FOUND IAW AMM 32-42-00. REPLACED #2 MLG TIRE AND WHEEL ASSY IAW AMM 32-45-11.
